MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SENSICA URINE OUTPUT SYSTEM; SENSICA DEVICE

C.R. BARD INC. (COVINGTON) -1018233 SENSICA URINE OUTPUT SYSTEM; SENSICA DEVICE
Catalog Number SCCS1002
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the biomed stated that the sensica urine output device was sent down to biomed with issues starting a session.It was determined that the device had a damaged load cell with pins potentially bent.The customer reported that the device was logging urine output incorrectly and taking a long time to connect to start once the urine bag was connected.They have asked for more technical clarification regarding this information.
 
Additional Manufacturer Narrative
This mdr is being retracted as it is a cascading event of a record already submitted 1018233-2024-04830.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is being submitted as a correction to the date received by manufacturer previously submitted.Upon further review, bd has determined that this mdr was reported in error as it was found to be a cascading failure of an event previously reported.Udi format updated with available product information per gudid.Correction: g.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SENSICA URINE OUTPUT SYSTEM
Common Device Name
SENSICA DEVICE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key19980980
Report Number1018233-2024-04893
Device Sequence Number8375000
Product Code EXS
UDI-Device Identifier00801741215773
UDI-Public(01)00801741215773
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by ManufacturerNot provided
11/11/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date10/30/2024
11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown